# SDR FDEA201310052414

- Difficulty date: October 5, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N515011
- Condition: Cracked
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 365.25-377.7 LBL 24.75 FLOORBEAM STABILIZER STRAP FOUND CRACKED.  REPAIRED IAW EO F-5320-T0302912A PART 1.
